# SDR SWIA200515311

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,141 hours, 7,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT MCD HANDLE WAS VERY HARD TO OPEN.  ADJUSTED LOWER TENSION TIES IAW MM 52-11-49.  OPERATIONAL CHECK GOOD.
